Cheating Hurt by Infidelity
Betrayal Wayward Donations lying
Welcome

Forums

Guidelines

Find a Local Counselor

The Healing Library

Media

Contact Us
lies
cover
In Association with Amazon.com
Support
Infidelity -
-
like us on facebook
You are not logged in. Login here or register.
[Register]
Newest Member: HellYeaimdone (45730)

General Post Reply     Print Topic    
User Topic: Prednisone and infidelity
heartbroken2012
♀ Member
Member # 38089
Default  Posted: 8:24 AM, May 27th (Tuesday), 2014View ProfileEdit MessagePrivate MessageHomepage

Wh chipped his elbow. Doctor prescribed prednisone for 5 days. Since he has been taking it, WH has been a COMPLETELY different guy. He is happy, not always tired, helpful, motivated, super nice and he ACTUALLY wants sex! Since he has been taking it, I have got a glimpse of the OLD WH. I love it.

But when he goes off he will go back to ALWAYS being tired, grumpy, hateful, mean, and never wanting sex and even going as far as giving me disgusted looks when I suggest it...or so Im dreading.

To me, this drastic change suggests that he needs some sort of medicine for moods or something?

Good news: This weekend I hardly thought of the A (maybe it had something to do with WH's mood). We had sex (sex is still disgusting for me mind movies etc), but it was good.

Bad news: Today coming back to work (where the A happened) has triggered me severely. I am SO hurt by the fact that I am not the only woman my Wh finds attractive, or wants sexually and this realization is so painful. It hurts knowing that WH cheated on me after me having nightmares when he got over in this country of this happening. It kills me to know he would do this. I just feel so horrible and sad and hurt. And I am SO disgusted by him. And I HATE the OW so much I just dont know what to do with all this rage and hate. I want to out her to her kids, and the world, and basically ruin her life.

I just dont know what to do.


BS(Me) - 32
WS(HUbbie) - 40
OW - 44 (a ugly, old, white trash horse faced Coworker)
Affair was 2 months long
3 kids - 5yr old, and twins 8 months
Dday - 12/25/12 (lots of signs before I should have seen)

Posts: 557 | Registered: Jan 2013
Scubadoo
♀ Member
Member # 43079
Default  Posted: 8:48 AM, May 27th (Tuesday), 2014View ProfileEdit MessagePrivate MessageHomepage

I am not a Dr., but I am in the medical field. You are probably spot on with the increase in happy behavior with the prednisone. Prednisone can increase the cortisol levels which can elevate mood in people who have been under stress that has affected their hypothalamus. The only down side is that corticosteroids (prednisone) have not been used traditionally to treat depression. As there are significant side effects of long term steroid use. Yet, a trip to his GP sounds like it is in order. Best of luck, hope y'all can arrive at a successful treatment plan.


BS (me) 42
WS (him) 48
OW (downgrade) 48
Married 11 yrs
DS 9
DD 8
D-day 10/27/13
8mth

Posts: 105 | Registered: Apr 2014
splitintwo
♀ Member
Member # 42951
Default  Posted: 8:51 AM, May 27th (Tuesday), 2014View ProfileEdit MessagePrivate MessageHomepage

Mania is a possible side effect of prednisone, with or without an underlying psychological disorder: http://www.ncbi.nlm.nih.gov/pmc/articles/PMC181154/

Given your description of his "normal" state, he should see a doc for an eval & seriously consider taking SSRIs or another AD if they're recommended. They do not have to be for life. My doctor told me at least a year (SSRIs take a minimum of one year to rewire the brain), possibly life when she put me on them. I weaned off after 18 months, and I'm in a good space now. And though I still have triggers, so far I've been able to ID what's causing it and stop progression, which has enabled me to avoid a recurrence of a depressive episode.


BH: 42
WW: 37
LTA ended Jan. 1, 2014; NC started in April.
Married 17 years.
No DDay; this, like all of life's decisions, is a work in progress.

My best thinking brought me to SI.


Posts: 213 | Registered: Mar 2014
ButterflyGirl
♀ Member
Member # 38377
Default  Posted: 9:00 AM, May 27th (Tuesday), 2014View ProfileEdit MessagePrivate MessageHomepage

I'm also in the medical field, though not a doctor, but I'm pretty sure prednisone is a steroid, so yes, it can give you more energy and make you feel better. I believe cancer patients and other patients of certain diseases can be put on long-term prednisone to boost their immune system.

But yes, a better alternative for your WH would be an official anti-depressant or mood stabilizing medication. Perhaps work on a list of symptoms and go talk to a doctor.. The big question is if he's willing to be honest and compliant with treatment..

And the same goes for you if you think you are depressed or angry.. Sometimes we focus too much on what "they" are doing wrong and trying to "fix them" that we forget to focus and work on ourselves too..


xBW~ 35
Two DS~ 7-Eleven
"I've wiped the shit off. It can be wiped off you know." ~ asurvivor

Posts: 2678 | Registered: Feb 2013 | From: Florida, USA
heartbroken2012
♀ Member
Member # 38089
Default  Posted: 9:09 AM, May 27th (Tuesday), 2014View ProfileEdit MessagePrivate MessageHomepage

Well I definitely believe that WH will not be open to the idea of going on anti-depressants (as he believes there is nothing wrong with him).

He claims that the prednisone is making him be "pain-free" so that's why he is in a better mood.

I even went as far to tell him that he is his "old self" and started crying at the thought of him going off it and going back to his norm.


BS(Me) - 32
WS(HUbbie) - 40
OW - 44 (a ugly, old, white trash horse faced Coworker)
Affair was 2 months long
3 kids - 5yr old, and twins 8 months
Dday - 12/25/12 (lots of signs before I should have seen)

Posts: 557 | Registered: Jan 2013
Schadenfreude
♂ Member
Member # 43075
Default  Posted: 9:11 AM, May 27th (Tuesday), 2014View ProfileEdit MessagePrivate MessageHomepage

Prednisone veteran here. I took high doses for an extended period of time. Ever see the Pillsbury Doughboy? That was me. After a time, they were anti-aphrodisiacs. They did, however, increase my appetite -- for food! Appetite for sex disappeared for months. At least I was able to explain such to my W.

Besides, there are other side effects to prednisone such as reduced ability to ward off infection, that make it unsuitable for long term "off label" therapy.

Does he recognize changes in himself? I did, but they do tend to creep up on one.

Yes, prednisone is a corticosteroid. Sort of the opposite of anabolic steroids used by cheating athletes, body builders, etc.


Posts: 892 | Registered: Apr 2014 | From: Midwest
heartbroken2012
♀ Member
Member # 38089
Default  Posted: 9:39 AM, May 27th (Tuesday), 2014View ProfileEdit MessagePrivate MessageHomepage

He recognizes that he is more awake with them, and ready to go do things (work in the yard).


BS(Me) - 32
WS(HUbbie) - 40
OW - 44 (a ugly, old, white trash horse faced Coworker)
Affair was 2 months long
3 kids - 5yr old, and twins 8 months
Dday - 12/25/12 (lots of signs before I should have seen)

Posts: 557 | Registered: Jan 2013
ButterflyGirl
♀ Member
Member # 38377
Default  Posted: 9:51 AM, May 27th (Tuesday), 2014View ProfileEdit MessagePrivate MessageHomepage

What about Excedrin for pain and the added caffeine?

Remind him there are 2 people you don't lie to. Your doctor and your lawyer..

He claims that the prednisone is making him be "pain-free" so that's why he is in a better mood.

There are medications for "pain" and there are medications for "better mood." There's a difference. I personally take medications for both.


xBW~ 35
Two DS~ 7-Eleven
"I've wiped the shit off. It can be wiped off you know." ~ asurvivor

Posts: 2678 | Registered: Feb 2013 | From: Florida, USA
Topic Posts: 8

Return to Forum: General Post Reply to this Topic
adultry
Go to :
madness  
© 2002 - 2014 SurvivingInfidelity.com. All Rights Reserved.